# SDR CA130515014

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 26,226 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: 6041H201A
- Condition: Burned
- Location: Control Panel
- Part time: 26,135 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT RETURNED AFTER TAKEOFF DUE TO BURNING ODOR IN COCKPIT.  FOUND TRANSISTOR AND WIRING AT RELAY K61 TERMINALS, IN THE EP9 LT CONSOLE, BURNED AND BLACKENED.  RELAY REPLACED.
